About

First Name
Shoshi

Country of Residence
Australia

Health Interests
Mental health disorders, Women's health issues

Groups (1)

Pages

Member not yet following any Pages.

Posts (11)

Oct 21, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hello Jamie. Thank you for your prompt response. I will be seeing my GP tomorrow & will discuss that with her then. This issue was not happening when I saw her last month! & is quite distressing for me; as well as all the other issues! . Kind regards
Shoshi

Oct 21, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I think I just deleted a very long discussion! Will my brain ever work correctly again????? anyway has any one experienced bladder problems after dropping down to a very low dose (37.5mgs on alternate days) for three weeks and three bladder accidents in that time! I do not sleep well, except for 3 to 5am & during that time is when I have had the problem. I am very distressed by this new sympton & wish to know if this is only me!!!! I look forward to a response. Shoshi

Oct 21, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hi texasduchess. does this really help? i tried a glass of wine, which was areally bad idea! thanks Shoshi

Oct 7, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hello Lisa. I find when I am driving my car that I really have to concentrate on what I am doing! My mind is quite fuzzy & wants to daydream(hard to explain) I also have found that my eyesight is a little fuzzy as well; not all the time though. I have been taking 37.5 mgs for three weeks now & I get very lethargic when doing anything physical. Still have headaches, nausea & head spins, although these symptoms are slowly improving. One other annoying thing is that I am having difficulty texting on my phone ( keep hitting the wrong letters etc)
I intend to stay on this dose for maybe two more months & really want to feel like me again!
Kind regards
Shoshi

Oct 1, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hello everyone. I have been very keenly reading all your comments regarding your withdrawal symptom's. I find if I get outside and do some type of exhausting exercise; can be gardening, walking etc, helps my symptoms greatly. I do not enjoy being around humans at all & I have a very short fuse when dealing with anything complex. I have moved down to 37.5mgs per day (from 150mgs per day) in a few months; have hated the withdrawal symptoms although determined to continue. Have experienced same as other people, although some extras have been weird! Saying things back the front, driving my car is a challenge, really having to think when responding to questions, up for one day & really down the next, even eyesight issues; although feeling empowered in getting this far. And hope I can be totally free of taking any further medications in the future. Yoga is helping also. Great support & input from this site. Shoshi

Oct 1, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hello catbitess. Good on you girl! You have to think of yourself first . I am almost off effexor & have chosen not to discuss my process with family, they , like most people just don't get it! So I have kept to myself for three months. Shoshi

Sep 28, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

HI there. I have been tapering off slowly over the last few months & I found that the first two weeks on a lower dosage was the hardest time for me; after two weeks my brain/ body seemed to be conditoning itself; still have all the symptoms although not as severe. I have been on 37.5mgs for two weeks & intend to stay on this dose for another two weeks, then I will take this dosage on alternative days for a few more weeks. Then hopefully I will be drug free. Then the new process will begin; can I stay off antidepressants? ?????

Sep 28, 2018 · Going off Effexor- is this withdrawal? in Depression & Anxiety

Hello Kath. Firstly, well done to you girl ! I have experienced the same symptoms as yourself; the skin thing is weird isn't it; I take paracetamol for the headaches & just cope with the other symptoms . I see my GP every few weeks for a chat about how I am going. Hang in there Shosh x